# SDR DU4R2020072700052

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 49,297 hours, 35,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Frame68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND R2 DOOR FRAME 68 GUSSET AT STRINGER 16, 2ND HOLE HAS REJECTABLE INDICATION IN FRAME LAYER @ 6 O'CLOCK DIRECTION. S/O 193103 N/R 20002 NR00664649
